# SDR UPS97824815

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 485
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, ATTACH ANGLE CRACKED L-WING L/E XW485.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT IAW DWG 5769859-1 AND SRM 51-1-21.
